# SDR CA970507011

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- System (JASC): 6300 · Main Rotor Drive System
- Part: Switch
- Part number: V31001
- Condition: Failed
- Location: Belt Tension
- Part time: 300 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT HEARD HUMMING NOISE AND LIGHT VIBRATION.  CARRIED OUT AN EMERGENCY LANDING, 30 FEET OFF GROUND HEARD LOUD BANG AND LOST DIRECTIONAL CONTROL.  AFTER INVESTIGATING, FOUND CLUTCH SHAFT FAILURE DUE TO SWITCH FAILURE ALLOWING BELT TENSION ACTUATOR TO OVER TENSION THE V-BELTS.  ROBINSON ISSUED SB R44SB- 21
